# SDR DALA2025042703265

- Difficulty date: April 25, 2025
- Submitted: April 27, 2025
- Operation: Air carrier
- Aircraft: N342NB
- Make and model: Airbus A319-114
- Aircraft serial: 1746
- Aircraft time: 60,496 hours, 31,733 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3142  CORROSION FLOOR BEAM +Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA (SSI 534147).  REPLACED FLOOR BEAM Y1162.5 LOCATED BTW FR 68 TO FR 69 AT AFT GALLEY AREA ASPER A319 SRM 51-72-11, A319 SRM 51-42-11 AND DWGD53472780 RELEASE DATE: 26-APR-18 ISSUE K AND DWG D53474250 RELEASE DATE 11-FEB-04 ISSUE V. MEASURE OF CORROSION ARE: L= 0.105IN W= 0.100 IN D=0.025 IN
